Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
139 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Urine neon yellow no vitamins

Premium Questions

Dr. Ivo Ditah MD

I started back with my probiotic and vitamins now my per is btight yelliw and i have a horrible discharge that smells. Im a drinker and i eill be 36 in two days. Im concerned ... View answer

Answered by : Dr. Ivo Ditah ( Internal Medicine Specialist)
Dr. Deepak Kishore Kaltari MD

by a stone. That was removed with ERCP. Within the last week I have noticed that my urine is really yellow, sometimes almost neon. First thing in the morning it looks alright. I am not taking any new... View answer

Answered by : Dr. Deepak Kishore Kaltari ( Pediatrician)
Dr. Ajit Naniksingh Kukreja MD

discomfort that comes and goes. my urine is neon yellow, it used to be a clearer color. when i push in my ... vitamin D 5000 IU daily along with a combination of Calcium, Magnesium , and Zinc... View answer

Answered by : Dr. Ajit Naniksingh Kukreja ( Gastroenterologist)
Dr.    Prof. Kunal Saha MD

...is this safe to take seems to be minimum dose.. I feel by urine getting little yellow ...I have vitamin d3 and b12 deficiency so I am taking neurobion forte for b12and mgd3 vitamin d3 ... View answer

Answered by : Dr. Prof. Kunal Saha ( General & Family Physician)
Dr. Vasanth MD

Urine has strong odor. Taking vitamin B and fish oil. Could they be the cause? ... View answer

Answered by : Dr. Vasanth ( General & Family Physician)

Public Forum Discussions

Dr. Sree Bhushan Raju MD

I started having pains on my left side where my kidney is earlier today. Now, my urine is neon yellow...so bright is seems to stain the toilet paper. But, I ve read the B vitamins (which I take)... View answer

Answered by : Dr. Sree Bhushan Raju ( Nephrologist)
Dr. Amit Munjal MD

In the last 2 days my stools have become a light beige and my appetite has vanished, I have started to eat healthily when I am eating and take multi vits, I have also noticed my urine is neon yellow..I... View answer

Answered by : Dr. Amit Munjal ( General & Family Physician)
Dr.  Y V Siva Sankara Murty MD

hello, I currently am taking super b complex vitamin. After taking this vitamin, I notice that my urine is a deeper yellow and sometimes smells like the vitamin. Should I be concerned?... View answer

Answered by : Dr. Y V Siva Sankara Murty ( Pediatrician)
Dr.  Birma Ram Hudda MD

urine is very yellow. We recently started a diet that includes meal replacement shakes, plus she primarily eats vegetarian. Could this be a vitamin deficiency? ... View answer

Answered by : Dr. Birma Ram Hudda ( General & Family Physician)
Dr.  M. Vamsi Krishna MD

to the toilet a lot more often. My urine is bright yellow and I am passing more motions than normal ...I am currently taking pregnacare conception vitamins I am dn insulin dependent diabetic. My... View answer

Answered by : Dr. M. Vamsi Krishna ( Diabetologist)

Mobile Questions and Answers

Dr.    Munish Sood MD

** 1. the main effect of vitamin D toxicity is increased level of calcium in your blood, i.e. hypercalcemia thus resulting in poor appetite,increased acidity (chances of ulcer), increased irritability of...

Dr. Dr. Shruti Rijhwani MD

Dear sir, Vitamin D is a fat soluble vitamin so it is not excreted in urine . vitamin D toxicity results in hypercalcemia which causes symptoms such as poor appetite, nausea and vomiting....

Dr. Saumya Mittal MD

vitamin b12 is water soluble. body rids excess in urine